Champix users HELP

God Im so tired, still not sleeping look really bad people keep asking if Im ill.I am on week 4 of taking champix and my counciller has said to talk to my GP about cutting down the dose /or perhaps I am ill as she hasnt heard of anyone getting that tired before.She hasnt been on this site as I said its been on here quite a bit.Im really worried as Im only on day 15 of no smoking that if I cut down on the dose Ill start getting really bad cravings and start smoking again which I dont want.Couciller said this would probably happen . Great help that was.Anyone cut dose this early out there and what happened? Could really do with some HELP pleaseeeeeeeeee.Hubbie says looking at the state of me he doesnt think champix is worth it.Could cry please someone help. Chrissie

8 Replies

oldestnewest
  • i havent cut down, but my mate who is also on champix had to cut down because of the sickness, she has stayed quit now for almost 3 months.

    could you try to cut down to half a pill at night, see how that goes for you, if you crave, then look at it again.

    im so sorry your having a rough time

    jude xx

  • Hi Chrissie i took champix for 11 days must say i couldnt tollerate anymore , was having bad dreams and felt depressed and oh i was so tired and irratible . Nurse wanted me to continue but to reduce dose but i declined i just use chewing gum now , maybe you can ask to try something else I do hope you can get through this bad time all the best

    Lorraine x ;)

  • God Im so tired, still not sleeping look really bad people keep asking if Im ill.I am on week 4 of taking champix and my counciller has said to talk to my GP about cutting down the dose /or perhaps I am ill as she hasnt heard of anyone getting that tired before.She hasnt been on this site as I said its been on here quite a bit.Im really worried as Im only on day 15 of no smoking that if I cut down on the dose Ill start getting really bad cravings and start smoking again which I dont want.Couciller said this would probably happen . Great help that was.Anyone cut dose this early out there and what happened? Could really do with some HELP pleaseeeeeeeeee.Hubbie says looking at the state of me he doesnt think champix is worth it.Could cry please someone help. Chrissie

    Chrissie I think you'll find cutting the dose will help you. Try 1 a day split into night and morning. :)

    I got extremely tired on champix and zombie-like, but kept with it for 5 months until I couldn't stand feeling that way. I didn't feel I could cut down dose before then as I wanted to be sure cravings had gone.

  • It really helps knowing your there

    Thanks for the replies:).Pammy how come you were on then for 5 months? my nurse said the course was for 12wks.How the hell did you manage to last 5months makes me feel a real wossie:pwill try to continue a bit longer other wise I think Ill do what jude adviced and try just half at night and see if that helps.I dont really want to stop taking them.Ive tried to quit with NRT before but after the 3months course was up I started smoking again without any problems at all.I no it works for some people and good luck to them all,it just didnt work for me.This site is mavellous were else can we go for so much help and advise from people who are going through the same problems as yourself.Thank you all soooooooooo much and big hugs and kisses . Chrissie

  • Hi Chrissie, l started taking Champix on 18/Dec/07 and quit on 01/01/08. After the 12th day, l cut down to just 1 tablet a day, initially, to see what it would feel like. To be honest, l do not feel much different to when l was taking 2. I take the tablet at bedtime, and it seems to be working OK for me.:)

    Love Josie xxx

  • Chrissie

    I have been taking Chantix for 9 days now - yes, it makes me very tired but nothing else. I started my quit at day one and used only .5 mg for one week. I am now just using 1 mg. since I am ultra sensitive to drugs. This seems to do the trick for me now..I hope that you feel better..dont give up!!

  • Thanks for the replies:).Pammy how come you were on then for 5 months? my nurse said the course was for 12wks.How the hell did you manage to last 5months makes me feel a real wossie:pwill try to continue a bit longer other wise I think Ill do what jude adviced and try just half at night and see if that helps.I dont really want to stop taking them.Ive tried to quit with NRT before but after the 3months course was up I started smoking again without any problems at all.I no it works for some people and good luck to them all,it just didnt work for me.This site is mavellous were else can we go for so much help and advise from people who are going through the same problems as yourself.Thank you all soooooooooo much and big hugs and kisses . Chrissie

    On them for 5 months Chrissie cos instructions on packet say further course of 3 months can be done if you feel you may need it. You MUST come off them gradually tho!!

    Stuck 5 mths of feeling knackered and like a zombie cos the 'Champix lethargy' was at work - seems to affect some of us that way, i.e. can't be bothered to do things or think things- just a weird weird drug but brill for stopping you smoking.:)

  • Hi Chrissie, I know how u feel. I feel shattered all the time especially after i've taken the morning pill. would be dozing whilst talking! I cut out the morning one a couple of days ago & havn't really noticed any difference. ake care & good luck x

You may also like...